Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MODAL IMPEDANCES FOR NONAXISYMMETRIC VIBRATIONS OF A THIN SPHERICAL-SHELL
Autore:
EVANS RB;
Indirizzi:
SCI APPLICAT INT CORP,21 MONTAUK AVE,SUITE 201 NEW LONDON CT 06320
Titolo Testata:
The Journal of the Acoustical Society of America
fascicolo: 2, volume: 100, anno: 1996,
parte:, 1
pagine: 1242 - 1245
SICI:
0001-4966(1996)100:2<1242:MIFNVO>2.0.ZU;2-0
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Letter
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
8
Recensione:
Indirizzi per estratti:
Citazione:
R.B. Evans, "MODAL IMPEDANCES FOR NONAXISYMMETRIC VIBRATIONS OF A THIN SPHERICAL-SHELL", The Journal of the Acoustical Society of America, 100(2), 1996, pp. 1242-1245

Abstract

Modal impedances are found by solving the equations of motion of a thin spherical shell in terms of nonaxisymmetric modes of vibration. These mechanical impedances relate the modal expansion coefficients of the applied force per unit area and the velocity of the shell. The application and interpretation of these modal impedances require an awareness of the lack of orthogonality of certain modes. In proper combinations, the modal impedances in the nonaxisymmetric case are found to be identical to known modal impedances in the axisymmetric case. The analysis is restricted to extensional effects of a thin shell with radial forcing. (C) 1996 Acoustical Society of America.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 12/07/20 alle ore 04:44:30